# SDR 99ZZZX4193

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N157CA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1558SA
- Engine: Garrtt TPE33110
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 035A63221
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCAFT IN FOR INSPECTION.  FOUND BLEED AIR TUBE CRACKED AT WELD FOR MOUNT FLANGE TO ENGINE.  SUBMITTER STATED THIS IS 4TH CONSECUTIVE AIRCRAFT IN FOR INSPECTION THAT ONE OR TWO WERE CRACKED.
